Successfully reported this slideshow.
We use your LinkedIn profile and activity data to personalize ads and to show you more relevant ads. You can change your ad preferences anytime.
Action on finding a potential overdose    Person unconscious                          Do Not     and unresponsive         ...
Upcoming SlideShare
Loading in …5
×

National Naloxone Internal Pil

525 views

Published on

Published in: Health & Medicine, Technology
  • Be the first to comment

  • Be the first to like this

National Naloxone Internal Pil

  1. 1. Action on finding a potential overdose Person unconscious Do Not and unresponsive Do • Inflict Pain • Put in bath or shower Shout for help and • Walk them about approach with care • Use other drugs such as stimulants • Leave them alone Open airway tilt head back gently and lift chin NOT BREATHING BREATHING Recovery position Call 999 Call 999 Inject 0.4ml naloxone 30 chest compressions (to first black line) then 2 rescue breaths if no change after 2 minutes Inject 0.4ml naloxone Inject 0.4ml naloxone (to first black line) (to next black line) Repeat Recovery position 1. 30 chest compressions then 2 rescue breaths for two minutes 2. BREATHING Recovery position 3. Stay with person until ambulance arrives174628 Naloxone Leaflet 1.indd 1 18/04/2011 15:32

×